# SDR DALA2023022714320

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N819DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31930
- Aircraft time: 29,128 hours, 11,154 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2643684) DURING INSPECTION FOUND CORROSION OUT OF LIMITS ON RH SIDE PLATE STA727I-787+6 ON AFT CARGO COMPARTMENT. RH SIDE PLATE STA727I-787+6 ON AFT CARGO COMPARTMENT WAS REPLACED PER B737-900 SRM 51-40-02-0G.
